Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the cause of bleeding after having sex for the first time ?

So I have a very irregular period, but I was supposed to get it starting last week, I still haven t gotten it but that s normal for me I m always late..but I had sex for the first time 3 days ago, I bled a lot right after then after a few hours the bleeding wasn t that much..the next day I had sex too..both times it was with a condom and he didn t even ejaculate inside the first time..but it s been 3 days and I m still spotting a bit..what s wrong with me??
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HealthcareMagic;
Hymenal tear causes slight bleeding and you say the bleeding was lot so it can be due to perineal tear so it will be better to get examined internally by a doctor to rule out tear.Please visit and consult a Gynaec to find the cause & get treated for irregular period and the bleeding you have .
Take care.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor